# SDR DXTA2010110304288

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 10,349 hours, 6,292 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI, ACFT PULLS TO THE RT AND TAKES EXCESSIVE POWER TO KEEP THE ACFT ROLLING.  RT BRAKE IS HARD TO PRESS AS WELL.  VISUALLY INSPECTED ACFT BRAKES. CYCLED BRAKES NUMEROUS TIMES. CHECKED TIRE PRESSURES. NO DEFECTS NOTED.  HAD A CREW PERFORM A HIGH SPEED TAXI CHECK.  NO DEFECTS NOTED IAW MM 32-42-01.
